A study of Pc5 hydromagnetic waves with equatorward phase propagation

Yeoman, T.K. and Tian, Mao and Lester, M. and Jones, T.B. (1992) A study of Pc5 hydromagnetic waves with equatorward phase propagation. Planetary and Space Science, 40 (6). pp. 797-810. ISSN 0032-0633

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Planetary and Space Science
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/1900/1912
Subjects:
ID Code: 35197
Deposited By: Dr Steve Marple
Deposited On: 18 Jan 2011 10:25
Refereed?: Yes
Published?: Published
Last Modified: 30 Sep 2019 15:24
URI: https://eprints.lancs.ac.uk/id/eprint/35197

Actions (login required)

View Item View Item